International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 9, Pages 535-539
On generalizations of regular-Lindelöf spaces
University Putra Malaysia, Department of Mathematics, UPM, Serdang, Selangor 43400, Malaysia
Received 10 November 2000; Revised 28 February 2001
Copyright © 2001 Anwar Jabor Fawakhreh and Adem Kiliçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study nearly regular-Lindelöf, almost regular-Lindelöf and weakly regular-Lindelöf spaces. Characterizations and some properties for these spaces are proposed. Relations among them are also studied.